# SDR GTIA2019102844727

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 51,448 hours, 23,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FUMES ODER IN CRUISE DURINF PRECIP + DURING DESCENT BOTH PACKS AFFECTED-PERFORMED TSM 05-50-00-810-831-A. FOR FUME EVENT ISOLATION FOUND NO FAULTS. A/C OK FOR SERVICE.
